# SDR AALA20150414003

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 63,327 hours, 30,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN FWD ENTRY AREA.  REPLACED BATTERY PACK 803900-1 IAW AMM 33-53-00.  SYS CHECKED NORMAL.
